# SDR DALA2020040902229

- Difficulty date: April 9, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 67,502 hours, 25,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6707 ROW 26F AND 27F HATCH PATH EMERG LIGHT INOP. CORRECTIVE ACTION: SECURED 2EA LIGHT SOCKET AND RELAMPED 2EA BULBS. REF B757 AMM 33-51. LIGHT TEST CKS GOOD. (7146579)
